i take .5 klonopin twice a day and i was on just once a day and i have to say it makes a world of diffrence i take one in the morning and one at night i think it will work for you to and if not they have higher mg of klonopin that are safe i would go that route to many meds scare me but thats just me
Klonopin needs to be dosed BID, (twice a day) for it to reach steady state. By taking it only once a day, in ANY dose, after 12 hours, you are not "covered" any longer. Which is probably why you are finding it necessary to take diazepam.
It is never a good idea to take two different benzos at the same time.
I strongly urge you to speak with your doctor about the correct way to dose your Klonopin. I think you will find much better results.
I have been through a bitter divorce where my wife has borderline personality disorder. They managed to keep all her records out of court by paying off my attorneys and here our children told the court they prefer to live with me but they still need contact with their Mother. During the three years this case has gone on I was in two car accidents where two drivers ran into me both required surgery on my spine/fusion and I came through fine. Now I have anxiety more due to finding out my wife's parents spent $300,000 trying to keep me from being my Kids Dad but I am not a Dad that will ever walk away from my kids they mean too much to me. My Doctor has me on 10mg of Valium and 1 mg of Kilonopin twice a day and still I have anxiety mote when my kids aren't with me than when they are with me. We have joint custody but Tge Jusge gave me one day a week and calls it joint custody so now our case is before the State Supreme Court. This is one for the movies but is it safe to be in both Valium and Klonopin? I worry about the sedation it does leave me sleepy and I own my own Pro Audio Company setting up for concerts and trade shows etc.....so I need to stay awake. I use to be a Benefits Director so I know how physician networks operate, how the parmaceutical pushes drug through on trials fit for a few mice but not for humans so I prefer the older drugs bs any of the newer one's knowing how dangerous and what little Doctors know about the new medications. Has anyone or if you are a Nurse, PA or Doctor what do you recommend my Doctor seems to think I will be OK but my Ex Wife won't give up and she has Chrohns Disease, Severe Gastritis, Gastrinoma and Pernicious Anemia so she is so difficult to deal with each week. just last week I rescued her when her Expkorer failed to start and she was as nice as can be while the next day she was back to being cruel, mean and the days she has my kids they walk over to my house since O bought a house a few blocks away so our kids coukd stop by anytime. She took off with them once and didn't return for 30 days Tge Judge gave me the house and the kids back in 2007 than she wanted to reconcile and I was dumb enough since O card enough about my Family but the Divorce this time is final bit I never had anxiety like this before. I wake up on the night at times and my sheets are soaking wet. What can I do my expert psychologist at trial days what I am going through and how I sm handling it is amazing but waiting for the Supreme Court to rule is painfully slow. And my Ex's Attorney just pays off my own do two of my Attorneys have lost their license die to an Ex Parte I never agreed to and my first Attorney left me out of my wife's deposition and the Court Reporter said she had never seen so much collusion in one two day Deposition where the questions were not even about my wife's behavior rather their was a question of she liked Disneyland imagine that. Anyway I need to function without falling a sleep so ate these two drugs safe with what I am going through? And if any one knows of a good Appellate Attorney for Western States who cannot be bought, or seduced please lwt me know his/her name so I can find out more about them than I need to know snout my Meds a second opinion would help me have some piece of mind. From one Father who cares about his kids dealing with an Ex who has already lost 50% of her hearing and short term memory I sm really worried. The Courts are so corrupt here that it is disturbing that they destroy Families if they are paid off our Judge is up for reelection do that about says it all. I would hate to die of a broken heart after losing my kids than from the medications but so far my Supreme Court Brief was written without any input from me snd so much was left out. Now my anxiety worry's me and the dosage concerns me. If you can help please reach out to me by emailing ***@****
I spelled all my words correctly before submitting so something happens to sentences and words with some of these sites so try and determine the word I meant because I do have a Post Graduate Degree. I was shocked when I read it after I posted it. I read it several times before posting. Nevertheless I apologize for the issues with spelling etc......I hope you understand the issues and my concerns with both medications.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.